# SDR SWIA2019091246292

- Difficulty date: August 13, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 39,913 hours, 34,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL INBOARD POST AT FS409+128 LBL27 SHOWS CRACK AT LOWER RIVET. (C-CHECK) RO: 09/12/2019 PERFORMED REPAIR TO FS. 409+128 AT LBL 27.0 LOWER INBOARD POST FLANGE IAW REO.
